# SDR VNAA202412240041

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"HN00183382 DISCREPANCY: L/H SIDE WALL SEAT TRACK IS CORRODED BETWEEN F.S. 379 TO F.S. 485.  CORRECTIVE ACTION:  REMOVED L/H SIDE WALL SEAT TRACK BETWEEN FS 379-485 IAW CRJ 700 AMM 53-00-49-000-801-A03. INSTALLED NEW P/N SH670-32233-3 SEAT TRACK AT L/H SIDE WALL BETWEEN FS 379-485 IAW CRJ 700 AMM 53-00-49-400-801-A03           SH670-32233-3"
